# SDR MTNA0902110001

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 26,756 hours, 26,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Housing
- Part number: S57112322200
- Condition: Corroded
- Location: Wing
- Part time: 26,756 hours, 26,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS PER SRM 57-14-12 ON HOUSING SURFACE FOR PANEL 522CT AND 622CT.  REPAIRED IAW ATR STRUCTURAL REPAIR APPROVAL SHEET NUMBER DO/TS-4852/11.
